MathSciNet Relay Station
MathSciNet bibliographic data
MR797060 55P15 (18F25 19D55 55U35)
Dwyer, W. G.; Hopkins, M. J.; Kan, D. M. The homotopy theory of cyclic sets. Trans. Amer. Math. Soc. 291 (1985), no. 1, 281–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement